Logo Kérwá
 

Dilation of a non-quasifree dissipative evolution

dc.creatorVárilly Boyle, Joseph C.
dc.date.accessioned2022-03-17T16:53:39Z
dc.date.available2022-03-17T16:53:39Z
dc.date.issued1981-03
dc.description.abstractA semigroup evolution for the 1/2-spin which admits a conservative dilation is known to be governed by a Bloch equation in a standard form. Here we construct a conservative dilation directly from the Bloch equation, thus yielding an example of a dilation scheme for an evolution which is not quasifree. Moreover, we show that this conservative evolution is never ergodic in the non-quasifree case.es_ES
dc.description.procedenceUCR::Vicerrectoría de Docencia::Ciencias Básicas::Facultad de Ciencias::Escuela de Matemáticaes_ES
dc.identifier.citationhttps://link.springer.com/article/10.1007/BF00403239es_ES
dc.identifier.doi10.1007/BF00403239
dc.identifier.issn1573-0530
dc.identifier.urihttps://hdl.handle.net/10669/86214
dc.language.isoenges_ES
dc.rightsacceso abierto
dc.sourceLetters in Mathematical Physics, vol.5, pp.113-116.es_ES
dc.subjectStatistical mechanicses_ES
dc.subjectConservative evolutiones_ES
dc.subjectBloch equationes_ES
dc.titleDilation of a non-quasifree dissipative evolutiones_ES
dc.typeartículo originales_ES

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Denise.pdf
Size:
174.17 KB
Format:
Adobe Portable Document Format
Description:
Versión preprint

License bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
3.5 KB
Format:
Item-specific license agreed upon to submission
Description:

Collections